Hi

iVillage Member
Registered: 05-20-2009
Hi
3
Mon, 03-05-2012 - 2:58pm

I made it through that night shift even though I was starting to get a little nervous by the 6am med pass.

sweets35
iVillage Member
Registered: 01-02-2008
In reply to: sweets35
Mon, 03-05-2012 - 3:21pm

oh; what is amitriptilyne?? I know that I am now on bp meds and all doctors want to do is give us pills but I know it doesnt address the underlying causes.. I am losing weight and changed my diet and hoping that helps..

As a nurse you know way more than I do?
I do love cajons suggestion of maybe finding less stressful work.. I know that when my stress is down my anxiety is down.

I know it must be challenging to work and take care of your kids.. That alone would be more than enough for anyone. Can you get some down time and go out and get some respite?? I live with family and its stressul so once in awhile I stay at a friends here and there to destress. I dont know your whole life but have you ever thought of revamping it somehow. ? I know that you exercise but dont know about your diet?? That might make a difference also.

Sorry; I just feel for you and hope you can get some relief soon..

Avatar for cajunharmony
iVillage Member
Registered: 02-28-2001
In reply to: sweets35
Tue, 03-06-2012 - 4:42pm
Amitryptiline is an old tri-cyclic antidepressant that is often used to treat insomnia or chronic pain. It used to be known as Elavil.

Mama Harmony

Avatar for winter2007
iVillage Member
Registered: 06-17-2006
In reply to: sweets35
Thu, 03-08-2012 - 5:58pm
sweets - try another psychiatrist as well..the medicines may have been doing more harm..the dosage needs to be very precise for things to happen the right way. I never heard of having 3-4 kinds of medicines..usually it is just xanax or some other stuff like prozac or something.